Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Celexa (http://www.iddb.org/forums/forumdisplay.php?f=83)
-   -   Be Careful (http://www.iddb.org/forums/showthread.php?t=1666)

Unregistered 09-13-2007 03:47 PM

Be Careful
 
I was put on Celexa about 7 months ago and it worked GREAT! The first few months I even lost about 15 lbs. However, after about 5 months, I started to feel extremely tired all the time. I also gained about 20 lbs in about 3 months (NOT common for me as a fit person). My doctor decided to take me off of Celexa and double my Wellbutrin dosage. For 1 week I took 1/2 of a pill (20 mg) and my regular dose of Wellburtin (150 mg) after that week he told me to stop taking the Celexa completely and double the Wellbutrin which I have done. It has been over a week now and I can't tell you how awful I feel. I am EXTREMELY dizzy! It makes me nauseous. I can barely walk straight. I also feel like I have a constant migrain or tightening of the head. Hard to explain. I don't know if I should have weaned off of it a bit longer but I feel just awful and hope this goes away soon. I wouldn't wish this upon anyone. I feel worse now than I did when I needed to go on it for anxiety. I can't imagine anyone going cold turkey. I hope this dizziness stops. i can't live like this. Thanks for everyones postings..it helps that I am not going through this alone!


All times are GMT. The time now is 01:44 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.